• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Need support

Anonymous
Posted by Anonymous
  • 6 Replies

So, I'm coming off anti-depressants and having a hard time.  I'm crying a lot and feeling depressed all the time.  Dh just gets irritated and fusses at me when I do.

I supported him several years ago when he went through withdrawels from antidepressants.

He is understanding about 20% of the time but the rest, he's just an asshat.

 

Any advice?

Posted by Anonymous on Jan. 31, 2015 at 3:09 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
happymommy1105
by Platinum Member on Jan. 31, 2015 at 3:10 PM
Go back on your medicine.
Anonymous
by Anonymous 2 on Jan. 31, 2015 at 3:11 PM
It's just going to take time. I had to get off lexapro cold turkey when I got pregnant and it was hell. I'm so sorry you are going through this. Is there any way your dr can taper your dose down slowly? That may help...
Danesmommy1
by Grammar Enthusiast on Jan. 31, 2015 at 3:11 PM
Don't go off the ADs? My Effexor is vital, there's no going med free for me. It really really REALLY wouldn't end well.
Anonymous
by Anonymous 1 - Original Poster on Jan. 31, 2015 at 3:13 PM

I'm not dealing with the AD's well so am coming off.  May go on a different one but this one isn't working.

Quoting Danesmommy1: Don't go off the ADs? My Effexor is vital, there's no going med free for me. It really really REALLY wouldn't end well.

 

Danesmommy1
by Grammar Enthusiast on Jan. 31, 2015 at 3:15 PM
Ok, have you spoken to your doctor? You should, if you haven't. Good luck.

Quoting Anonymous 1:

I'm not dealing with the AD's well so am coming off.  May go on a different one but this one isn't working.


Quoting Danesmommy1: Don't go off the ADs? My Effexor is vital, there's no going med free for me. It really really REALLY wouldn't end well.

 

Anonymous
by Anonymous 1 - Original Poster on Jan. 31, 2015 at 3:20 PM

I have, I'm weaning off o Lexapro and in about 3wks we'll talk about whether or not to try something else.

Thanks

Quoting Danesmommy1: Ok, have you spoken to your doctor? You should, if you haven't. Good luck.
Quoting Anonymous 1:

I'm not dealing with the AD's well so am coming off.  May go on a different one but this one isn't working.

Quoting Danesmommy1: Don't go off the ADs? My Effexor is vital, there's no going med free for me. It really really REALLY wouldn't end well.

 

 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)